# SDR SWAA2022030980412

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737*
- Aircraft serial: 32747
- Aircraft time: 64,449 hours, 32,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF L2 DOOR INOP / [01] R&R EMERGENCY LIGHT AFT OF L2 DOOR IAW AMM 33-51-04. OPS CHECK GOOD.
